Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2014, Article ID 645719, 5 pages
http://dx.doi.org/10.1155/2014/645719
Research Article

Parametric Regression Models Using Reversed Hazard Rates

1Department of Mathematics and Statistics, Memorial University of Newfoundland, St. John's, NL, Canada A1C 5S7
2Department of Statistics, Cochin University of Science and Technology, Cochin, Kerala 682022, India

Received 19 June 2013; Accepted 5 October 2013; Published 6 January 2014

Academic Editor: Aera Thavaneswaran

Copyright © 2014 Asokan Mulayath Variyath and P. G. Sankaran. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Asokan Mulayath Variyath and P. G. Sankaran, “Parametric Regression Models Using Reversed Hazard Rates,” Journal of Probability and Statistics, vol. 2014, Article ID 645719, 5 pages, 2014. https://doi.org/10.1155/2014/645719.